A local projection stabilized method for fictitious domains

Research output: Contribution to journalArticle

11 Citations (Scopus)

Abstract

In this work a local projection stabilization method is proposed for solving a fictitious domain problem. The method adds a suitable fluctuation term to the formulation, thus yielding the natural space for the Lagrange multiplier stable. Stability and convergence are proved and these results are illustrated with a numerical experiment.
LanguageEnglish
Pages2071-2076
Number of pages6
JournalApplied Mathematics Letters
Volume25
Issue number12
Early online date5 May 2012
DOIs
Publication statusPublished - 26 Dec 2012

Fingerprint

Fictitious Domain
Stabilized Methods
Lagrange multipliers
Projection Method
Stabilization
Stability and Convergence
Experiments
Numerical Experiment
Projection
Fluctuations
Formulation
Term

Keywords

  • fictitious domain
  • minimal stabilization method
  • local projection
  • Lagrange multiplier stable

Cite this

@article{efd7826c5dbb4c0f80ae368de7ec1153,
title = "A local projection stabilized method for fictitious domains",
abstract = "In this work a local projection stabilization method is proposed for solving a fictitious domain problem. The method adds a suitable fluctuation term to the formulation, thus yielding the natural space for the Lagrange multiplier stable. Stability and convergence are proved and these results are illustrated with a numerical experiment.",
keywords = "fictitious domain, minimal stabilization method, local projection, Lagrange multiplier stable",
author = "Barrenechea, {Gabriel R.} and Franz Chouly",
year = "2012",
month = "12",
day = "26",
doi = "10.1016/j.aml.2012.04.020",
language = "English",
volume = "25",
pages = "2071--2076",
journal = "Applied Mathematics Letters",
issn = "0893-9659",
number = "12",

}

A local projection stabilized method for fictitious domains. / Barrenechea, Gabriel R.; Chouly, Franz.

In: Applied Mathematics Letters, Vol. 25, No. 12, 26.12.2012, p. 2071-2076.

Research output: Contribution to journalArticle

TY - JOUR

T1 - A local projection stabilized method for fictitious domains

AU - Barrenechea, Gabriel R.

AU - Chouly, Franz

PY - 2012/12/26

Y1 - 2012/12/26

N2 - In this work a local projection stabilization method is proposed for solving a fictitious domain problem. The method adds a suitable fluctuation term to the formulation, thus yielding the natural space for the Lagrange multiplier stable. Stability and convergence are proved and these results are illustrated with a numerical experiment.

AB - In this work a local projection stabilization method is proposed for solving a fictitious domain problem. The method adds a suitable fluctuation term to the formulation, thus yielding the natural space for the Lagrange multiplier stable. Stability and convergence are proved and these results are illustrated with a numerical experiment.

KW - fictitious domain

KW - minimal stabilization method

KW - local projection

KW - Lagrange multiplier stable

UR - https://www.sciencedirect.com/journal/applied-mathematics-letters

U2 - 10.1016/j.aml.2012.04.020

DO - 10.1016/j.aml.2012.04.020

M3 - Article

VL - 25

SP - 2071

EP - 2076

JO - Applied Mathematics Letters

T2 - Applied Mathematics Letters

JF - Applied Mathematics Letters

SN - 0893-9659

IS - 12

ER -